Posted 6/29/2018 9:50 AM (GMT -7)
Yesterday, I saw a homeopathic doctor, and he made me 3 homeopathic remedies. One of them was a dopamine formula for dopamine deficiency. But I am also taking Saphris, and anti-psychotic. I'm wondering if that will be too much interaction and add too much dopamine. How do I know if it interacts? My doctor didn't even know what Saphris was used for, so it's doubtful that he would realize any negative interactions. It's bad that I have to do the research before I start it, but I was just nervous trying them two together. When he checked my medicines, he said that the Saphris checked out okay, but I don't know if he was checking the Saphris with what he just put me on. It should be pretty easy to spot the symptoms of too much dopamine, but it doesn't sound all pleasurable. Thanks.
Hashimoto's, Lyme, Bartonella, CFS, EBV exposure, mold toxicity, adrenal fatigue, heavy metals, bipolar, parasites
Currently treating with Armour thyroid, Lamictal, Saphris, Low Dose Naltrexone, Doxy and Rifampin. Finished Ivermectin, Albendazole, and currently on Alinia.